# SDR IPXA2019022839533

- Difficulty date: February 27, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- Aircraft time: 40,977 hours, 6,120 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Evas Unit
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NA RT EVAS UNIT - DOENT TEST CORRRECTLY. RR RT EVAS UNIT AS PER AMM 25-69-00-401.
